Journal of Differential Geometry

The large-scale geometry of Hilbert modular groups

Benson Farb and Richard Schwartz

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 44, Number 3 (1996), 435-478.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214459217

Digital Object Identifier
doi:10.4310/jdg/1214459217

Mathematical Reviews number (MathSciNet)
MR1431001

Zentralblatt MATH identifier
0871.11035

Subjects
Primary: 22E40: Discrete subgroups of Lie groups [See also 20Hxx, 32Nxx]
Secondary: 11F41: Automorphic forms on GL(2); Hilbert and Hilbert-Siegel modular groups and their modular and automorphic forms; Hilbert modular surfaces [See also 14J20] 22E46: Semisimple Lie groups and their representations

Citation

Farb, Benson; Schwartz, Richard. The large-scale geometry of Hilbert modular groups. J. Differential Geom. 44 (1996), no. 3, 435--478. doi:10.4310/jdg/1214459217. https://projecteuclid.org/euclid.jdg/1214459217


Export citation